Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 104894, 6 pages
http://dx.doi.org/10.1155/2013/104894
Research Article

New Jacobi Elliptic Function Solutions for the Kudryashov-Sinelshchikov Equation Using Improved F-Expansion Method

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 3 May 2013; Revised 3 July 2013; Accepted 3 July 2013

Academic Editor: Gradimir Milovanovic

Copyright © 2013 Yinghui He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yinghui He, “New Jacobi Elliptic Function Solutions for the Kudryashov-Sinelshchikov Equation Using Improved F-Expansion Method,” Mathematical Problems in Engineering, vol. 2013, Article ID 104894, 6 pages, 2013. doi:10.1155/2013/104894